# SDR CALA2021011100029

- Difficulty date: January 8, 2021
- Submitted: January 11, 2021
- Operation: Air carrier
- Aircraft: N485UA
- Make and model: Airbus A320-232
- Aircraft serial: 1617
- Aircraft time: 59,347 hours, 25,676 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: D5347042020800
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT STGR 41L BETWEEN FR 56-57 HAS CORROSION A3N B-53-4-6179, PER HAECO LCQ NON ROUTINE 9292729.  REMOVED AND REPLACED STRINGER 41LT BETWEEN FR 56-57, IAW A320 SRM 51-72-11.
